How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 62492
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

She feels tired now after she took the medicine ( 1tablet)

This answer was rated:

she feels tired now after she took the medicine ( 1tablet) and the spray 1 time

this is Dr. David

sometimes allergy medications can cause a bit of fatigue, but if she is  having runny nose, she needs the steroid spray to help with the runny nose.

Customer: replied 18 days ago.
You are great doctor

you are welcome

Dr. David and 2 other Medical Specialists are ready to help you